# SDR FDEA202112313159

- Difficulty date: December 31, 2021
- Submitted: January 1, 2022
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON UNDER PANEL #443HL CORROSION ON INNER SURFACE LOWER CORNER AROUND   FASTENER ACCOMPLISHED FEDEX EA# F-5450-T0366121 P1, NACELLES / PYLON - WING PYLON/STRUT - #2   PYLON, INB SIDE, SKIN, INNER SURFACE  PP STA 144, CORROSION
